# SDR 06FDEA0571

- Difficulty date: February 7, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N487FE
- Make and model: Boeing 727-200
- Aircraft serial: 21490
- Aircraft time: 39,743 hours, 26,767 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Repair
- Condition: Unknown
- Location: Lt Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PREVIOUS REPAIR INSTALLED ON LT INBOARD FOREFLAP LEADING EDGE WAS DETERMINED TO BE ACCOMPLISHED IAW SRM 57-50-4 FIG 1.  BASED ON AN EXTERNAL VISUAL EVALUATION, CONSISTS OF LOCATION, SHAPE AND SIZE, MATERIAL TYPE AND THICKNESS, FASTENER SPACING AND NUMBER, GENERAL WORKMANSHIP, REPAIR IS CLASSIFED AS MAJOR PER FEDEX GMM 6-2-100.
